Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Sorry, dj (plus some stuff to the point)...

Posted by Bob on October 17, 1999, at 17:38:00

In reply to Re: Bipolar Disease & side effects from med. therapy , posted by JohnL on October 17, 1999, at 4:42:34

... I only translate TLAs and the like.

Hi Richard,

I'm sure your RSI is far worse than mine, but the big question (of course) is what are you doing in terms of lifestyle changes to keep from activities or actions that make it worse? What kind of keyboard are you using? The "wave"-style keyboard works wonders for me. I used to get pain all the way from the tip of my left pinky through my arm to the middle of my back and neck, and my keyboard (and some better posture) has eliminated that pain. Before, I also had a special pair of fingerless spandex gloves designed for aleviating pain from RSIs. APS Technologies used to sell them ... I checked their site ( but they weren't listed there. I sent them some email, so hopefully I'll get a reply I can pass along.

As for Lipitor, that's one of my five current meds right now (along with the psychotropes zoloft, nortriptyline, and clonazepam). I haven't experienced any muscle aches as JohnL talked about, and from what I know of RSIs I doubt that this side effect would cause a flare-up, let alone RSI-like symptoms in the first place. Again -- you're the doctor, so I shouldn't need to tell you this, but I'm getting this twisted sense of please giving a doctor the same lecture I got from my doctor ;^) -- what are you doing about lifestyle issues? I had problems with my chol levels before being on pmeds, but zoloft (and other ssris) aggravate it considerably. But for various reasons, I had to stay on zoloft, so I've been on Lipitor for the last four months or so. The main problem since I've started taking it has been GI upset (pardon me for mentioning but I think the amount of gas I've produced could easily light and heat all of Staten Island since I've been on Lipitor) ... nothing a little simethycone couldn't handle ... mostly. Hopefully some charcoal tabs will take care of the rest. Other than that, the Lipitor has been smashing my chol levels down ... I've also wondered this -- I don't know the mechanism by which Lipitor works, but I know my other meds can be hard on the liver. Can Lipitor actually alleviate some of the stress on that organ? Just speculating.

Anyway, the Lipitor hasn't adversely affected the efficacy of my SSRI, TCA, benzo cocktail, so I hope that eases some concerns.

Good luck!




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Bob thread:13284